A 34-year-old female asked:
I had irregular bleeding on pill, that last 3 wks and just finished 3 days ago. i'm on inactive pill and got another a lot of bleeding now. normal?
1 doctor answer • 2 doctors weighed in
Pediatrics 36 years experience
No and Yes: You are having break through bleeding and the hormonal levels in your current birth control pills might not be enough. The bleeding you have now after starting the inactive pills is normal. Consult with your prescriber before the new cycle begins.
3.8k viewsReviewed >2 years ago
Last updated Sep 21, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.